# SDR SWAA2015061240646

- Difficulty date: May 23, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT WING NR 7 L/E SLAT SKIN CRACKED AT WSS 322.71.   REPAIRED THE SLAT SKIN IAW SRM.
